# SDR DALA2025111308322

- Difficulty date: November 11, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 78,413 hours, 30,246 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STOP FITTING [4EAS] OF GIRT BAR AT ESCAPE SLIDE OF L1, R1, R4, L4 PASSENGER DOOR.   SUMMARY OF NRC 00104 NEW STOP FITTING [4EAS] OF GIRT BAR AT ESCAPE SLIDE OF L1, R1, R4, L4 PASSENGER DOOR.WERE REPLACED PER B757-200 AMM 25-66-10. (1299247)
